# SDR DALA1122425523

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DOOR SLIDE GIRT BAR ALIGNMENT GUIDE IS EXFOLIATED.  REMOVED AND REPLACED L1 DOOR SLIDE GIRT BAR ALIGNMENT GUIDE (RETAINER PLATE) PER CARD 2561-01257-01A, STEP 12 C.
